# SDR SWAA2018081624275

- Difficulty date: August 15, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 9,926 hours, 4,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS HAS MOISTURE DAMAGE BETWEEN ROWS 3 & 4.  R&R EEPLS SECTION PER MM.
